On the independence of primal algebras.
Mathematische Zeitschrift, Tome 73 (1960), pp. 79-94
Cet article a éte moissonné depuis la source European Digital Mathematics Library
@article{MZ_1960__73_169833,
author = {Edward S. O'Keefe},
title = {On the independence of primal algebras.},
journal = {Mathematische Zeitschrift},
pages = {79--94},
year = {1960},
volume = {73},
zbl = {0099.25901},
url = {http://geodesic.mathdoc.fr/item/MZ_1960__73_169833/}
}
Edward S. O'Keefe. On the independence of primal algebras.. Mathematische Zeitschrift, Tome 73 (1960), pp. 79-94. http://geodesic.mathdoc.fr/item/MZ_1960__73_169833/